Facebook Pixel
EmpowHER Guest

I'm 20 days late with my period and negative pregnancy test..

By Anonymous December 9, 2014 - 1:19am
Rate This

I'm 20 days late with my period and negative pregnancy test .and I'm on pill (Postinor). When will I get my period? Why my period is late?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for asking us for help.

You mention that you are "on the pill (Postinor). I hope you mean that you took it only once as directed and have not been taking Postinor daily as a form of oral contraceptive.

Some women report a change in their menstrual cycles as a side effect of Postinor 2. Their next period starts earlier or later than normal and menstrual flow can be lighter or heavier than normal.

However, since your period is 20 days late and I don't know how you used Postinor 2, I strongly suggest you contact your gynecologist or primary care physician who can help answer your questions of when your period will start and the reason it has not.


December 9, 2014 - 9:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!